| Model Number |
FRED5014-PMA |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
09/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during the manufacturing of the device.The device was implanted in the patient and was not returned to the manufacturer; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies vessel occlusion and vessel stenosis or thrombosis as potential complications associated with use of the device.
Event or Problem Description
It was reported that upon deployment of the fred in the right internal carotid artery (ica), the stent was not fully opened.The anterior cerebral artery (aca) and the ica shut down.A balloon was inflated within the stent, which fully opened the stent and restored flow to the aca and ica.